# SDR R61A201807030750

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 2,629 hours, 1,802 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DIVERTED FOR BUBBLES IN THE FIRST OFFICER`S WINDSCREEN.  INSPECTED THE WINDSHIELD, FOUND BUBBLES IN MULTIPLE LOCATIONS.   R&R FO'S WINDSHIELD IAW AMM 56-11-00.
